# SDR SWI2023F00364

- Difficulty date: July 18, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY UNDER FLOOR SKIN CORROSION FS1069.75-FS1088.2 STGR24LH-STGR25LH (MARKED)     (C-CHECK RO 9/13/2023)    REPAIRED SKIN CORROSION AT FS1069.75-FS1088.2 STGR24LH-STGR25LH REF. REO 670-53-61-2152 REV -- DATED 2023-08-12. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
